U.S. doctors online nowAsk doctors free
NY
A 18-year-old female asked:

I take my 21 day birth control consecutive for 3 months, for a year now. i still get spotting around my natural time, how can i stop this immediately?

1 doctor answer1 doctor weighed in
Dr. Michael Hulse
Gynecology 27 years experience
Estrogen: Low dose estrogen is usually the best way to stop spotting that occurs during a continuous regimen pill. Check with your doctor to see if this is appropriate for you. Hope this helps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 27, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.